Advances in Computational Mathematics and its Applications (ACMA)

Description: 

Publisher: World Science Publisher

Advances in Computational Mathematics and its Applications
(ACMA) is devoted to publishing research papers for students,
technicians and professors to share advances in Computational
Mathematics and Application.

This journal serves as a platform that fosters new
applications for all scientists and engineers engaged in
research and development in these fast growing fields.

ISSN 2167-6356

Manuscript submission via online system.

Email: journal.acma@worldsciencepublisher.org

Advances in Computational Mathematics and its Applications is
available free of charge as an Open Access journal on the
Internet.

Abstracts available online. Articles available in PDF format.

Current Issue: Vol 1, No 2 (2012)

Date Posted: 21 June 2012

Open Access: 
Yes
Original posting date: 
Friday, June 22, 2012
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607